# SDR USAA070321

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320-348 LEFT SIDE FWD ENTRY HAS CORROSION.  INSTALLED NEW Z-ANGLE PER SRM 51-10-02; 51-40-02; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  .5 X .5 INCH.
